skip to main content


This content will become publicly available on July 3, 2024

Title: Rejoinder: A Scale-free Approach for False Discovery Rate Control in Generalized Linear Models
Award ID(s):
2015411 1903139
NSF-PAR ID:
10466248
Author(s) / Creator(s):
; ; ;
Publisher / Repository:
Taylor & Francis
Date Published:
Journal Name:
Journal of the American Statistical Association
Volume:
118
Issue:
543
ISSN:
0162-1459
Page Range / eLocation ID:
1590 to 1594
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found